# SDR CA960830002

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D7A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Worn
- Location: Shroud
- Part time: 34,011 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A RESULT OF THE FINDINGS OF AN INSPECTION REQUIRED BY PRATT & WHITNEY SERVICE BULLETIN #5913, THE #2 ENGINE WAS TO BE REMOVED DUE TO EXCESSIVE WEAR ON THE TURBINE BLADE SHROUD CROSS NOTCH. THE ENGINE WAS REMOVED FOR REPAIR AND RESURFACEING OF THE TURBINE BLADES.
